zbMATH — the first resource for mathematics

Hochschild cohomology and quantization of Poisson structures. (English) Zbl 0836.58016
Bureš, J. (ed.) et al., Proceedings of the winter school on geometry and physics, Zdíkov, Czech Republic, January 1993. Palermo: Circolo Matematico di Palermo, Suppl. Rend. Circ. Mat. Palermo, II. Ser. 37, 87-91 (1994).
It is well-known that the question of existence of a star product on a Poisson manifold \(N\) is open and only some partial results are known [see the author, J. Geom. Phys. 9, No. 1, 45-73 (1992; Zbl 0761.16012)].
In the paper under review, the author proves the existence of the star products for the Poisson structures \(P\) of the following type \(P= X\wedge Y\) with \([X, Y]= uX+ vY\), for some \(u,v\in C^\infty(N,\mathbb{R})\).
For the entire collection see [Zbl 0823.00015].

37J99 Dynamical aspects of finite-dimensional Hamiltonian and Lagrangian systems
53D50 Geometric quantization
17B65 Infinite-dimensional Lie (super)algebras
17B56 Cohomology of Lie (super)algebras
16S80 Deformations of associative rings